# SDR KBM2004F00107

- Difficulty date: March 9, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 8965
- Condition: Inoperative
- Location: Comms
- Component: KY196A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED COMM, KY 196A, SN:8965 FOR TROUBLESHOOTING.  REMOVED AND REPLACED.
